MathSciNet Relay Station
MathSciNet bibliographic data
MR1421821 53-06
Sub-Riemannian geometry. Edited by André Bellaïche and Jean-Jacques Risler. Progress in Mathematics, 144. Birkhäuser Verlag, Basel, 1996. viii+393 pp. ISBN: 3-7643-5476-3
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement